# SDR SIMA202008276004

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON DAMPER FITTING GOUGED.-C/A-ACCOMPLISHED EO# EM-27MR-112 TO RH AILERON DAMPER FITTING
